# SDR QXEA2014012100044

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 521AT HAS CORROSION AND PITTING ON COUNTERSINKS. REMOVED DAMAGE ON PANEL 521AT COUNTERSINKS, ALL HOLES WITHIN LIMITS, REF SRM 57-10-35. COUNTERSINKS AT .643 ALLOWED .650".  PERFORMED E/T INSP ON PANEL 521AT COUNTERSINK BLENDOUTS IAW NDTM 51-00-06, NO DEFECTS NOTED.  RESTORED FINISH ON FUEL PANEL 521AT IAW SRM 57-10-35, STEP 6A, ITEMS 4 & 5.
